Hi! I'm dealing with a new diagnosis of postural orthostatic tachycardia syndrome (POTS) a couple months after having an ablation for Wolff-Parkinson-White. I'm still constantly having PVCs, chest pain, lightheadedness, shortness of breath, and right-side numbness/weakness.
What's really scaring me though is a kind of quivering or vibrating feeling in my chest (I don't think it's A-fib though as it's happened when I've been on monitors before and there was no indication of that), that often leads to me feeling my pulse very strong in my right arm or sometimes left arm. It's like the blood builds up or something and then "shoots" through to my arm. I feel it going faster than my actual pulse, but it feels like pulsations. It's especially noticeable when I'm lying down or trying to sleep. It makes it hard to breath, causes chest pain, and I feel weak and scared. I start to feel like I'm fading away when this is happening.
Have you ever experienced anything like this? Any help or encouragement would be so much appreciated...believe me! Sorry if my description isn't so clear...I'm not thinking too straight these days. Thanks again!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.